# SDR AALA201812276001

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 14,474 hours, 6,896 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Inoperative
- Location: Tat Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOTAL AIR TEMP INOPERATIVE. THE FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED RESET AND TEST OF ANTI - ICE SYSTEM IAW AMM 30-00-710-001A. OK FOR SERVICE.
